Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 470346, 8 pages
http://dx.doi.org/10.1155/2014/470346
Research Article

Wave Propagation in Unbounded Domains under a Dirac Delta Function with FPM

1Civil Engineering Department, Eastern Mediterranean University, Famagusta, Via Mersin 10, Turkey
2Civil Engineering Department, Isfahan University of Technology, Isfahan, Iran
3Civil Engineering Department, Istanbul Aydin University, Istanbul, Turkey

Received 16 November 2013; Accepted 30 December 2013; Published 6 February 2014

Academic Editor: Hung Nguyen-Xuan

Copyright © 2014 S. Moazam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Moazam, B. Boroomand, S. Naimi, and M. Celikag, “Wave Propagation in Unbounded Domains under a Dirac Delta Function with FPM,” Mathematical Problems in Engineering, vol. 2014, Article ID 470346, 8 pages, 2014. doi:10.1155/2014/470346